# SDR IXXA9800116

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND TWO UPPER DOOR STOP FITTING AT THE LEFT AFT PASSENGER DOOR CRACKED.  REPAIR ACCOMPLISHED REMOVAL OF THE DAMAGED FITTINGS, FABRICATION AND INSTALLATION TWO NEW FITTINGS IN ACCORDANCE WITH DOUGLAS DRAWING 4640556 AND ENGINEERING ORDER 52-DC8-922.
